Frequencies of factors in Arnoux–Rauzy sequences

Volume 96 / 2001

Nathan Wozny, Luca Q. Zamboni Acta Arithmetica 96 (2001), 261-278 MSC: 11J70, 37B10. DOI: 10.4064/aa96-3-6

Authors

  • Nathan WoznyDepartment of Mathematics
    University of North Texas
    Denton, TX 76203-5116, U.S.A.
    e-mail
  • Luca Q. ZamboniDepartment of Mathematics
    University of North Texas
    Denton, TX 76203-5116, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image